# SDR AALA20000673

- Difficulty date: April 13, 2000
- Submitted: May 22, 2000
- Operation: Air carrier
- Aircraft: N718AA
- Make and model: Boeing 727227
- Aircraft serial: 20611
- Aircraft time: 76,122 hours, 50,894 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL- FLOORBEAM CORRODED STA 1166 FROM RBL46 TO RBL 49.  REMOVED DAMAGED SECTION OF FLOORBEAM AND INSTALLED FLOORBEAM REPAIR PER ESO 11697, DATED 4-10-00.  (X)
